# SDR AALA202112123593

- Difficulty date: December 9, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR WILL NOT STAY ENGAGED IN FLOOR FITTINGS IN ARMED POSITION. **SUPPLEMENTAL REPORT FOR AALA202112103593: ADJUSTED R1 DOOR AFT GIRT BAR FITTING PER AMM 52-11-00 AND AMM20-21-11,.** (CLOSED)
